MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0204E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, pre operatively, the device broke in the middle when folded against the shaft of the instrument to bring it into the abdominal cavity.The patient status is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information: during a gastric sleeve resection, the device broke in the middle.The doctor used floseal in order to complete the procedure.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one device for evaluation.Visual inspection of the returned product noted the patch was fragmented.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an investigation of this condition identified the potential root cause as a combination of a manufacturing and shipping container issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: during a gastric sleeve resection, the device broke in the middle when folded against the shaft of the instrument to bring it into the abdominal cavity.The doctor used flowseal in order to complete the procedure.The patient status is alive with no injury.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key6947588
Report Number1219930-2017-07962
Device Sequence Number10949011
Product Code LMG
UDI-Device Identifier10884521082533
UDI-Public10884521082533
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2018
Device Model NumberHP0204E
Device Catalogue NumberHP0204E
Device Lot NumberN7A0802UX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer09/25/2017
11/12/2018
Initial Report FDA Received Date10/13/2017
Supplement Report FDA Received Date10/23/2017
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR